Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 82, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 1, 2007, 1:34 PM CDT for Rutherford County, Tennessee. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2007, 1:34 PM CDT (18:34 UTC)
- Expired
- Jul 1, 2007, 2:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Rutherford County, TN
The radar
The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:40 PM CDT | TSTM WND DMG | Murfreesboro, TN | TREES DOWN IN MURFREESBORO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:10 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 011834 SVROHX TNC149-011900- /O.NEW.KOHX.SV.W.0082.070701T1834Z-070701T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 134 PM CDT SUN JUL 1 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RUTHERFORD COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF MURFREESBORO... * UNTIL 200 PM CDT * AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF MURFREESBORO... AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE OVER... RURAL SOUTHEASTERN RUTHERFORD COUNTY AT 150 PM CDT FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. LAT...LON 3587 8643 3572 8654 3568 8629 3579 8622 $$ 21
1 follow-up statement
000 WWUS54 KOHX 011847 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 147 PM CDT SUN JUL 1 2007 TNC149-011900- /O.CON.KOHX.SV.W.0082.000000T0000Z-070701T1900Z/ RUTHERFORD TN- 147 PM CDT SUN JUL 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR RUTHERFORD COUNTY... AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF MURFREESBORO...MOVING EAST AT 20 MPH. THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. LAT...LON 3587 8643 3572 8654 3568 8629 3579 8622 $$ 21
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 11:38 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 1, 11:38 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1138 AM CDT SUN JUL 1 2007 .DISCUSSION... UPPED POPS FOR MOST OF THE AREA. A STRONG OUTFLOW BOUNDARY (84F AT BNA AND 68F AT PHT) CONTINUES TO ROLL EWD ACROSS THE AREA. EVEN THOUGH THE CONVECTIVE COMPLEX IS DYING...ITS GENERATED OUTFLOW BOUNDARY IS CONTINUNING TO SET OFF CONVECTION IN THE WEST CNTRL PORTION OF THE STATE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, Jul 1, 5:31 AM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 531 AM CDT SUN JUL 1 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-021045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 531 AM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER MIDDLE TENNESSEE TODAY AND THIS EVENING. THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS...ALONG WITH THE GUSTY WINDS AND DANGEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 19
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.